# SDR BSAASDR0617

- Difficulty date: July 1, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- Aircraft time: 20,043 hours, 27,349 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW SELECTED GEAR DOWN IN PREPARATION FOR LANDING.  THE GEAR INDICATOR CB POPPED, CREW RESET THE CB, & REPLACED BURNED OUT NLG INDICATOR BULBS.  THE GEAR WAS CYCLED UP AND DOWN, WITH NORMAL OPERATION.  AN OPERATIONAL CHECK FLIGHT WAS PERFORMED AFTER MAINTENANCE INITIALLY INSPECTED THE AIRCRAFT WITH NO DEFECTS NOTED.  THE PROBLEM WAS FINALLY TRACED TO A CHAFED GEAR UP MICROSWITCH WIRE LOCATED BEHIND THE GRAVEL GUARD ABOVE THE MAIN WHEEL ASSEMBLIES.
